So I have suffered from daily allergies all of my life. Every winter I would be so sick I would miss tons of school, at least a month every year. I thought I had a horrible immune system, and was really embarrased that I was always sick. Just recently I was diagnosed with rhinitis and given a steroid nasal spary. It worked for two months. My symptoms are back. I'm dizzy, exhausted, sometimes confused. I feel disoriented at
times, have headaches and migraines. I have trouble working and am having vision problems. My pupils will dialate and throw me off. Can all of this be caused by allergies? I'm so frustrated. Tired of feeling so icky ALL OF THE TIME.
Hi everyone.. i just recently started to have this same problem 4 months ago. I've become allergic to all the lip balms/ products out there. Like u guys, i've had the itching, rash, swelling, redness, tiny bumps around the edges of my lips, etc etc. So finally i went to the doctor. He checked my nose, and told me that i got a lot of polyps (they form around the nostrils when u have allergies or asthma). He told me that it was the main reason why i've always had a dry mouth/lips, because i've been breathing through my mouth. He said that explains why i was also super sensitive to chemicals or to anything that i put on my lips. So tomorrow, i'm seeing an ENT (Ear, nose & throat) specialist to treat my polyps. I'm praying & hoping that maybe after that, i would get rid of this crazy allergies and be myself again.
So guys, if u have the allergy symptoms like runny nose, sneezing, itchy eyes or nose/throat, along with the crazy, dry lip allergy.. Have your noses checked!! :) :) :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.